Witten genus and string complete intersections

Qingtao Chen, Fei Han

Research output: Contribution to journalArticle

Abstract

We prove the vanishing of the Witten genus of generalized string complete intersections in products of complex projective spaces. Our result generalizes a known result of Landweber and Stong.

Original languageEnglish (US)
Pages (from-to)249-259
Number of pages11
JournalPacific Journal of Mathematics
Volume234
Issue number2
DOIs
StatePublished - Feb 1 2008

    Fingerprint

Keywords

  • Witten genus

ASJC Scopus subject areas

  • Mathematics(all)

Cite this